Nutri Adrendal

Hi. I was advised by Dr P to stop my NDT for a few days and start Nutri Adrenal. I took the first dose yesterday ( 1/4 tablet at 8 am and 1/4 at 12 lunchtime)

I have been awake "all" night, feeling very strange and shaky.

Has anyone else experienced this reaction on such a small dose.

Not sure if I should still take it again today. Any advice welcome please.

14 Replies

oldestnewest
  • Hi- this might seem a bit random and not in reply to your post- but have you seen Dr P recently? Only I contacted him about a month ago to be told he was seriously ill- I'll be soo glad if he's better!!! I need some advice

    Sorry to tell you but I've never had any problems with nutri adrenal or nutri adrenal extra and I take 6 a day - I would perserve but take them all in the morning if they are affecting your sleep

  • Not everyone gets on with Nutri Adrenal, I certainly didn't. Recently tried again with a different adrenal product and that also made me ill.

  • I was OK with NutriAdrenal but got shaky and "wired" when I tried NutriAdrenal Extra. But neither of them helped my adrenals anyway. So I went on to adrenal cortex instead - been much better on those. The problem with the Nutri tablets is that they contain the whole adrenal - and the adrenaline in those causes some people problems. It sounds like that might be your problem too. So you might be better with just the adrenal cortex?

  • Which adrenal cortex product are you taking?

  • It was Nutri-Meds, but the place I get them from (in Surrey, I think?) sent me a leaflet a while ago saying they were switching to stocking another brand - Adrenevive III. So I've just finished the Nutri-Meds and started on the new ones - they seem the same. If you or anyone wants to know where I get them let me know and I'll PM you (not sure if I'm allowed to post the link to their site on the open forum here).

  • Thanks Caroline. :)

  • nutri adrenal for me was awful I was given 4 a day by a lady in Chelmsford and I was a jittering wreck, I think this is the one that flower sai d had adrenaline is wher e ar e you flower to confirm???

  • Yes, it is the adrenaline that causes the problems, bluepettals - it did for me. See my post above.

  • confused.com adrenaline caused you probs but the new ones got adrenaline as well? problem is when you have low cortisol your body will produce more adrenaline to compensate so you end up a jittery mess.

  • No, sorry, I'm obviously not making myself clear. The ones I had problems with were NutriAdrenal (and NutriAdrenal Extra) - the ones which contain the whole adrenal and therefore adrenaline.

    I changed to adrenal cortex only - which is where the cortex has been removed from the rest of the adrenal gland. That doesn't have any adrenaline in it. The first adrenal cortex supplement I took was called Nutri-Meds - which sounds similar to NutriAdrenal but it's actually a different brand.

    So, basically what I'm saying is, if you have problems with the whole adrenal then try adrenal cortex instead. Hope that clarifies. :-)

  • got it ! xx

  • I think it's the two similar names - NutriAdrenal and Nutri-Meds - which confuses people! :-)

  • I had problems on just a quarter tablet....ended up in A&E and never took them again!!

  • I'm up to 3 Nutri Adrenal tablets, each time I went up a dose (i.e. from 0-1, 1-2, 2-3 etc) I felt jittery and achy for a few days but this went away after 4-8 days (it's taken longer each time). Dr P told me to take 3-4 but I'm stopping at 3. Feel stronger already and my temps and blood pressures are stabilising.

    Didn't know he was poorly again though, does anyone have any more information on this?

You may also like...